MathSciNet Relay Station
MathSciNet bibliographic data
MR2474958 39A11 (35B10)
He, Tieshan; Chen, Wenge Periodic solutions of second order discrete convex systems involving the $p$-Laplacian. Appl. Math. Comput. 206 (2008), no. 1, 124–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement